Can I get some input on a Dosing/Titrate Schedule for Clen for my wife...

Page 2 of 2 First 12

  1. Originally posted by windwords7
    Question for everyone...she said that some of her "bones" feel achy in her face?? Related perhaps? Thanks for your input.
    Bump for my original question again!


  2. Bump one more time for the Clen masters!!
    •   
       


  3. Never heard of that. Sorry.
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.

  4. Originally posted by Bobo
    Never heard of that. Sorry.
    It's probably sinus pressure. I just told her I would ask

  5. Yeah, keep us updated. I am not trying to hijack your thread or anything and I will start one when I start mine, but I am going to take clen. for the first time along with Lipo. I usually do a few months or even longer of research on what I am putting into my body. That way I can recognize any of the side effect and treat them accordingly. I may even extend it to 21 days. Yohimbine HCL can stop the down regulation of noradrenaline feedback. And from reading a little on big cat's article about it, it could actually be taken for 5-6 weeks when combined with Yoh. Myself, I would rather just lean on the side of caution and stick with three weeks (desensitation of beta 2 receptors). But I am hoping when I do this, I will get rid of the remaining fat on the stomach.
    •   
       


  6. 2 more questions brothers.

    1. Does Clen raise your BP? Just curious.

    2. If you miss your dose in the morning is their any reason to not take it later in the day or if you miss a day completely can you just resume the next day where you left off?

    Thanks for the input.

  7. 1. Yes it does/can increase blood pressure. That is one of the possible sides.

    2. IMO, I would say it would be ok to take it later that day. Clen has like a 36 hour half life so you should be fine. I know some say not to take it too late or it will keep you up half the night. But besides for that, I don't see any reason why it would be bad to take it later.

    As for the next day, IMO, you may want to back down a dose or something. If you were up to say, 1ML or 125mcg, I would back it down a little if you missed a complete day. Going 48 hours or longer without it and then putting that large of a dose (even though that is a smaller dose) may be too much. No scientific evidence or anything, just my opinion. I am sure Bobo or someone else on here would have good info. for you. I just always go on the side of caution. Hope this helps.

  8. 1. Yes

    2. Yes its fine.

    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.

  9. Thanks Bobo and everyone else! I really appreciate the feedback.

  10. My wife is up to 1ml/125mcg today and doing fine. Her hands shake but thats really it. She has lost 1 pound?? Pretty lame results so far but we shall see. Any thoughts on that? Let me know. Thanks.

  11. 1lb in what, 6-7 days?

  12. Originally posted by Biggs
    1lb in what, 6-7 days?
    Yep, 1 pound in 6 days.

  13. Well is she is on Day 8 and has been at 125mcg for 3 days and has not lost a single pound. She will start working her way down tomorrow.

    She wants to know if she can start her ECA while still on the Clen? I told her I would get your guys' feedback. She is anxious to loose 15 pounds but is having little success as of late. Boooo!

  14. Originally posted by windwords7
    Well is she is on Day 8 and has been at 125mcg for 3 days and has not lost a single pound.
    Look into refining diet. IMO, do not take 2 stimulants at the same time.

  15. Originally posted by scotty2


    Look into refining diet. IMO, do not take 2 stimulants at the same time.
    She is listening bro's!

  16. I would definitely say look into diet, also how much cardio is being done. Are you doing body comps as well, my wife lost a total of four pounds in two weeks but checking body comps she actually gained about two pounds of lean mass so the scale can be misleading.

    I dont think anyone needs to tell you that weight loss is mainly expenditure versus intake. Diet and exercise are key here, get those two straight and the stimulants wont be necessary, they will just help speed the process along.

    What I did was take my wifes body comp work the bmr off of that, set that calories there using a 40 -30-30 ratio. Weights three days per week and cardio three days per week. Only working out five days per week though so one day she does both cardio and weights. So far with just ECA she has lost about six pounds in the last three weeks, starts the clen and T3 at the end of this week. Hope this helps bro, if you want I can send the spreadsheet over of what her diet and workout looks like.

  17. She is going to really adjust her diet (she says) at this point and see if that helps. I'm sure it will some, but she does seem to be a very hard looser so to speak. But she is female and she has born me three kids! Thanks for your feedback. She really wants to get back to looking like herself again and she has made great progress by already loosing 30 pounds, just 15 more to go.....

  18. Remember, many users including myself seem to have a delayed reaction to Clen. Weight loss doesn't show up until a week later for some reason. Just be patient. Its ALL about diet...Clen just gives you a little boost.
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.

  19. Originally posted by Bobo
    Its ALL about diet

  20. Originally posted by Bobo
    Its ALL about diet
    or lack thereof, in scotty's case

  21. That is awesome she lost 30 pounds already. Much respect

  22. Originally posted by ironviking
    That is awesome she lost 30 pounds already. Much respect
    Thanks bro! I will tell her that you said that.

  23. windwords , as far as ur wife talking about the bones in the face feeling achy , i remember that feeling , taurine helped me there , i dont what it is , i dont know if u get cramps in the face ? but either way , lol , taurine helped .

  24. Originally posted by raybravo
    windwords , as far as ur wife talking about the bones in the face feeling achy , i remember that feeling , taurine helped me there , i dont what it is , i dont know if u get cramps in the face ? but either way , lol , taurine helped .
    Thanks Ray. That ended up going away and she is fine now. Even at 1.25ml she had no real sides, with little shakes, and never cramped. She is winding down now but had no results to speak of yet.....

  25. why dont u just put her on a ECY stack along with some low dose t3 , that wud be the best thing for her .

  26. Originally posted by raybravo
    why dont u just put her on a ECY stack along with some low dose t3 , that wud be the best thing for her .
    I have always been real unsure of using T-3; afraid that it would do permanant damage somehow. I guess I should learn more about it.

  27. best way to come off wud be to simply get her on higher carbs , 3-5 gms l tyrosine , and some guggul and ofcourse taper down the t3 dose , nothing to be worried about . get her on it , it really works well .
  •   

      
     

Similar Forum Threads

  1. Can I Get Some Help On My Puffy Nips?
    By TheMyth in forum Supplements
    Replies: 35
    Last Post: 01-14-2014, 08:55 PM
  2. Can I get some advice on Pro hormone Stack??
    By jdean432 in forum Supplement Logs
    Replies: 32
    Last Post: 12-02-2010, 03:23 PM
  3. Can I get some Advice on taking Havoc/4-AD
    By Cogent in forum Bulking
    Replies: 11
    Last Post: 12-19-2007, 08:21 PM
  4. Can i get some advice on my PCT for my SD Cycle
    By ali11atc in forum Post Cycle Therapy
    Replies: 23
    Last Post: 12-31-2005, 04:31 AM
  5. Replies: 34
    Last Post: 06-07-2003, 09:58 PM
Log in
Log in